# SDR 97ZZZX5045

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N2FOR
- Make and model: Cessna 441
- Aircraft serial: 4410067
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 511151515
- Condition: Cracked
- Location: Cabin Door
- Part time: 4,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS UNDERGOING A SCHEDULED INSPECTION, NOTED THE RIVETS IN THE THE AFT LOWER CABIN DOOR HINGE APPEARED TO BE LOOSE.  FURTHER VISUAL AND EDDY CURRENT INSPECTION SHOWED THE HINGE WAS CRACKED AT ALL THREE RIVET LOCATIONS.  THE RIVETS HAD BEEN INSTALLED PREVIOUSLY IAW CESSNA BULLETIN PJN81-21.  HINGE WAS REMOVED AND NEW PART INSTALLED.
